# SDR DALA2019091605322

- Difficulty date: July 19, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: D5237100001800
- Part serial: 01417
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: FWD CARGO DOOR / FRAME FORKS / OVERSIZED HOLES / AD 2018-25-08.  CA: COMPLETED WORK CARD 5230-01163-01-SHOP WITH REF TO ERA 580090-14AD. ERA IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PU2235. COMPLETED WORK CARD 5230-01163-01-SHOP WITH REF TO ERA 580090-14AD. ERA IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PU2235.
